# SDR ASAA2015080512746

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 9,484 hours, 3,009 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED.  ACCOMPLISHED A FMC SYS CHECK IAW MM 34-61-00, OPS NORMAL  ACFT CHECKED GOOD FOR SERVICE.
